# SDR TWAA9711306

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - INSTALLED NEW FRAME AT AFT PASSENGER DOOR FRAME LEFT SIDE DUE TO CRACK AT UPPER BAYONET FITTING.  (M)
